# SDR CALA2021092801713

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 2,237 hours, 831 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Shroud
- Part number: NA
- Condition: Loose
- Location: Seat22c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX SEAT 22C, EPL SHROUD IS LOOSE. SECURED EPL SHROUD IAW CMM 25-21-65, EPL OPS.CHK''S. GOOD.
